# SDR MASA2010061100631

- Difficulty date: June 11, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 18,908 hours, 12,928 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Loose
- Location: Nr 1 Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR 1 BRAKE SMOKING AND TEMP SHOWS 11.  MX RE-SECURED BRAKE LINE.
